Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

What is the cause for painful head after taking antibiotics for folliculitis?

May 2014
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 6318 Questions
I have had antibiotics for a week for folicilitis between eyes but head still painful and behind eyes and still feel bunged up?
Posted Mon, 6 Jan 2014 in Vision and Eye Disorders
Answered by Dr. Vivek Chail 43 hours later
Brief Answer: Add anti inflammatory medications please Detailed Answer: Hi XXXX, Thanks for writing in to us. Sorry to hear about your folliculitis, a condition associated with an infection of the hair follicle. It can take about a week or two to heal and that may happen sooner if you take a complete course of antibiotics. It is essential to know the antibiotics you are taking, its dosage and duration for which you have taken. You may need to add an anti inflammatory medication like paracetamol or diclofenac in combination with serratiopeptidase (an enzyme preparation that enhances healing). Do write back with an update. Wishing you good health. Regards, Dr.Vivek
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor